Riemann-Liouville and higher dimensional Hardy operators for nonnegative decreasing function in \(L^{p(\cdot)}\) spaces. (English) Zbl 1474.42089

Summary: One-weight inequalities with general weights for Riemann-Liouville transform and \(n\)-dimensional fractional integral operator in variable exponent Lebesgue spaces defined on \(\mathbb{R}^n\) are investigated. In particular, we derive necessary and sufficient conditions governing one-weight inequalities for these operators on the cone of nonnegative decreasing functions in \(L^{p(x)}\) spaces.


42B30 \(H^p\)-spaces
26A33 Fractional derivatives and integrals
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
Full Text: DOI arXiv


[1] Cruz-Uribe, D.; Fiorenza, A., Variable Lebesgue Spaces (2013), Basel, Switzerland: Birkhäauser, Basel, Switzerland · Zbl 1268.46002
[2] Diening, L.; Harjulehto, P.; Hästö, P.; Ružička, M., Lebesgue and Sobolev Spaces with Variable Exponents. Lebesgue and Sobolev Spaces with Variable Exponents, Lecture Notes in Mathematics, 2017 (2011), Heidelberg, Germany: Springer, Heidelberg, Germany · Zbl 1222.46002
[3] Ružicka, M., Electrorheological Fluids: Modeling and Mathematical Theory. Electrorheological Fluids: Modeling and Mathematical Theory, Lecture Notes in Mathematics, 1748 (2000), Berlin, Germany: Springer, Berlin, Germany · Zbl 0968.76531
[4] Diening, L.; Samko, S., Hardy inequality in variable exponent Lebesgue spaces, Fractional Calculus & Applied Analysis, 10, 1, 1-18 (2007) · Zbl 1132.26341
[5] Edmunds, D. E.; Kokilashvili, V.; Meskhi, A., On the boundedness and compactness of weighted Hardy operators in spaces \(L^{p \left(x\right)}\), Georgian Mathematical Journal, 12, 1, 27-44 (2005) · Zbl 1099.47030
[6] Edmunds, D. E.; Kokilashvili, V.; Meskhi, A., Two-weight estimates in \(L^{p(.)}\) spaces with applications to Fourier series, Houston Journal of Mathematics, 35, 2, 665-689 (2009) · Zbl 1172.42001
[7] Kopaliani, T. S., On some structural properties of Banach function spaces and boundedness of certain integral operators, Czechoslovak Mathematical Journal, 54(129), 3, 791-805 (2004) · Zbl 1080.47040 · doi:10.1007/s10587-004-6427-3
[8] Cruz-Uribe, D.; Mamedov, F. I., On a general weighted Hardy type inequality in the variable exponent Lebesgue spaces, Revista Matemática Complutense, 25, 2, 335-367 (2012) · Zbl 1284.42053 · doi:10.1007/s13163-011-0076-5
[9] Mamedov, F. I.; Harman, A., On a Hardy type general weighted inequality in spaces, Integral Equations and Operator Theory, 66, 4, 565-592 (2010) · Zbl 1203.26027
[10] Boza, S.; Soria, J., Weighted Hardy modular inequalities in variable \(L^p\) spaces for decreasing functions, Journal of Mathematical Analysis and Applications, 348, 1, 383-388 (2008) · Zbl 1161.26009 · doi:10.1016/j.jmaa.2008.07.046
[11] Boza, S.; Soria, J., Weighted weak modular and norm inequalities for the Hardy operator in variable \(L^p\) spaces of monotone functions, Revista Matemática Complutense, 25, 2, 459-474 (2012) · Zbl 1276.26042 · doi:10.1007/s13163-011-0071-x
[12] Rafeiro, H.; Samko, S., Hardy type inequality in variable Lebesgue spaces, Annales Academiæ Scientiarum Fennicæ Mathematica, 34, 1, 279-289 (2009) · Zbl 1177.47045
[13] Rafeiro, H.; Samko, S., Corrigendum to Hardy type inequlity in variable Lebesgue spaces, Annales Academiae Scientiarum Fennicae Mathematica, 35, 2, 679-680 (2010) · doi:10.5186/aasfm.2010.3542
[14] Edmunds, D. E.; Meskhi, A., Potential-type operators in \(L^{p(x)}\) spaces, Zeitschrift für Analysis und ihre Anwendungen, 21, 3, 681-690 (2002) · Zbl 1031.46033 · doi:10.4171/ZAA/1102
[15] Ashraf, U.; Kokilashvili, V.; Meskhi, A., Weight characterization of the trace inequality for the generalized Riemann-Liouville transform in \(L^p(x)\) spaces, Mathematical Inequalities and Applications, 13, 1, 63-81 (2010) · Zbl 1196.46018
[16] Kokilashvili, V.; Meskhi, A.; Sarwar, M., One and two-weight norm estimates for one-sided operator in \(L^{p(x)}\) spaces, Eurasian Mathematical Journal, 1, 1, 73-110 (2010) · Zbl 1211.26006
[17] Meskhi, A., Measure of Non-Compactness for Integral Operators in Weighted Lebesgue Spaces (2009), New York, NY, USA: Nova Science Publishers, New York, NY, USA · Zbl 1225.45009
[18] Arino, M. A.; Muckenhoupt, B., Maximal functions on classical Lorentz spaces and Hardy’s inequality with weights for nonincreasing functions, Transactions of the American Mathematical Society, 320, 2, 727-735 (1990) · Zbl 0716.42016 · doi:10.2307/2001699
[19] Sawyer, E., Boundedness of classical operators on classical Lorentz spaces, Studia Mathematica, 96, 2, 145-158 (1990) · Zbl 0705.42014
[20] Sawyer, E. T., Multipliers of Besov and power-weighted \(L^{\text{2}}\) spaces, Indiana University Mathematics Journal, 33, 3, 353-366 (1984) · Zbl 0546.42011 · doi:10.1512/iumj.1984.33.33020
[21] Edmunds, D. E.; Kokilashvili, V.; Meskhi, A., Bounded and Compact Integral Operators, Mathematics and Its Applications (2002), London, UK: Kluwer Academic, London, UK · Zbl 1023.42001
[22] Sinnamon, G., Four questions related to Hardy’s inequality, Function Spaces and Applications (Delhi, 1997), 255-266 (2000), New Delhi, India: Narosa, New Delhi, India · Zbl 1006.26013
[23] O. Kováčik; J. Rákosník, On spaces \(L^{p(x)}\) and \(W^{k, p(x)}\), Czechoslovak Mathematical Journal, 41, 4, 592-618 (1991) · Zbl 0784.46029
[24] Samko, S. G., Convolution type operators in \(L^{p(x)} \), Integral Transforms and Special Functions, 7, 1-2, 123-144 (1998) · Zbl 0934.46032 · doi:10.1080/10652469808819191
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.